# SDR REXA97143

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahars
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

RIGHT AHARS FAILED TO INITIALIZE.  REINITIALIZED RIGHT AHARS.  (M)
